Characterization theorem for best linear spline approximation with free knots

Sukhorukova, N and Ugon, Julien 2010, Characterization theorem for best linear spline approximation with free knots, Dynamics of continuous, discrete and impulsive systems series B: applications and algorithms, vol. 17, no. 5, pp. 687-708.

Attached Files
Name Description MIMEType Size Downloads

Title Characterization theorem for best linear spline approximation with free knots
Author(s) Sukhorukova, N
Ugon, JulienORCID iD for Ugon, Julien orcid.org/0000-0001-5290-8051
Journal name Dynamics of continuous, discrete and impulsive systems series B: applications and algorithms
Volume number 17
Issue number 5
Start page 687
End page 708
Total pages 22
Publisher Watam Press
Place of publication Waterloo, Ont.
Publication date 2010
ISSN 1492-8760
Keyword(s) Stationarity conditions
quasidifferentials
Chebyshev approximation
linear splines
Language eng
Field of Research 0102 Applied Mathematics
0906 Electrical And Electronic Engineering
0913 Mechanical Engineering
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2010, Watam Press
Persistent URL http://hdl.handle.net/10536/DRO/DU:30119573

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 3 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 35 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Fri, 08 Mar 2019, 10:36:01 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.